Author Topic: Heart flutters  (Read 3287 times)

[Buddie]

Re: Heart flutters
« Reply #10 on: May 12, 2010, 09:13:11 pm »
How are you doing today?  I was doing pretty well now I exerted myself and my palpitation came back.  Not convinced it's not my heart.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Heart flutters
« Reply #11 on: May 12, 2010, 09:45:44 pm »
Hey Jill my anxiety level is just through the roof for the past week......I know i had a heart flutter yesturday and woke up last night with raceing heat, not fun i'm trying to get these anxiety thoughts out of my head.....annoying.....so do u get a few heart flutters through out the day or once per day ect especially when ur anxious.....
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Heart flutters
« Reply #12 on: May 12, 2010, 11:29:09 pm »
I get them a few times a day plus chest pressure almost all day.  I have had palps for years but only got them 2 or 3 times every 6 months so no big deal.  This is scaring me.  Yes, I get the racing heart while sleeping.  It's horrible.  I think it's because w/d from Ativan causes heightened anxiety which in turn causes the heart stuff.  I am trying to believe all of the Drs that said my heart was fine.  NOT WORKING FOR ME>
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Heart flutters
« Reply #13 on: May 13, 2010, 10:38:12 am »
Hey Jill you and I sound so much alike lets try to meet in chat one day so we can talk....ya the chest tightness is soo annoying and then to add to the anxiouty you et heart palp, flutters ect...ugh.....an endlescycle
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Heart flutters
« Reply #14 on: May 13, 2010, 10:25:31 pm »
Well been off 12 days now YAY!!!!!!!!!!  Heart is still making me think I have angina.  Dr's are not happy since I won't accept the diagnosis of all is normal.  [...] would love to chat. 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Heart flutters
« Reply #15 on: May 16, 2010, 12:43:15 pm »
Two weeks off and haven't had a major attack again so that's good.  I spoke online to a retired Cardiologist who graduated from Harvard.  He said my BOWELS or reflux could be causing the palpitations and that with all of the heart tests I have 95% accuracy about no heart problems from now until 7 years is pretty accurate from the tests.  I still am having a hard time from believing it especially every time I exert myself I get a palp.  I am monitoring my blood pressure obssesively.  It's pretty damn low so that scares me too
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Heart flutters
« Reply #16 on: May 16, 2010, 10:12:19 pm »
Hey JIll Congrats on being 2 weeks off thats a huge accomplishment....You know i've had ons of heart tests too and my doctors said my heart  is super healthy and they have done all the tests for me, but I'm  like you still have in the back of my mind what if they missed somthing especially when I feel a heart flutter here or there especial if it's a stonger one ugh....I havn't had any for a few days and i'm trying to stay calm....I think it's are anxiety and withdrawl telling us the doctors missed somthing and I researched online tons and tons of people get heart flutters worse then my case and there hearts are fine after tests.....I was wondering that about the reflux causeing them cause I get a lot of acid refux somtimes and I read they can even be esaphagus spams not heart flutters which are mistaken alot for....I saw your email got erased wanna send it to my in a message and we can email or chat or somthing...
Take Care Jill try to stay calm and not let the anxiety get to us easier said then done....I take my blood preasure through out the day too what is yours
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Heart flutters
« Reply #17 on: May 17, 2010, 01:27:52 am »
I was thinking the same thing about the reflux.  I asked a Cardiologist online from Harvard and he said reflux and/or IBS can cause this by putting pressure on the diaphram.  My blood pressure is 106/65 or 60 which is pretty low.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Heart flutters
« Reply #18 on: May 17, 2010, 01:41:53 am »
ya thats alittle low, but now too bad....I'm sure it goes back when u walk around or get anxious....i love it when minie gets like that cause it usually haapnes when i'm relaxed...
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Heart flutters
« Reply #19 on: May 17, 2010, 03:31:58 am »
Hi [...] and [...]
I had heart palps and flutters all the way through my withdrawal and even since.  I too have PVCs and they certainly get worse if I am anxious.  All quite normal, so I can now actually tell when I'm anxious.  As well as feeling the tense muscles I certainly can feel the PVCs.  That's when the relaxation techniques and deep breating come into action.  The heart beats thousands of times a day and as my cardio says, it's impossible for it to maintain a perfect rhythm 100% of the time - apparently even the most healthy heart doesn't.

The heart flutters used to worry me more - the medicos could never actually catch them on any EKGs which didn't help.  However I now know that many people get them in withdrawal so I don't stress too much about them and they happen very infrequently now.  We all seem to have one area we focus on during withdrawal, for me it was my heart (there is a history of heart problems on my father's side of the family), for some people it is an old injury the flares up again, or the area of the body where there was a surgery, or GI problems - the list goes on and on.  Seems with the heightened state of our central nervous system this type of over-reaction comes with withdrawal. 

Just a little warning about the BP trap I got myself into.  My BP was raised during the worst of my withdrawal and I was taking readings all the time.  It was making me more anxious.  In the end my psychotherapist told me to throw my BP monitor away - I never did, but I forced myself to stop taking readings all the time.  The more I saw the BP was raised the more anxious I became.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.